Candidiasis As a Symptom – Only Started Developing Fungus When Prescribed Synthetic Sex Steroids

I believe candidiasis is a symptom. These symptoms are telling us our bodies are overwhelmed with some other problems, I have done all the diets, taken myself off birth control pills, and added tons of supplements to over ride the cause of this dread condition. I have done the anti-parasite supplements, gutted the gut with good flora, and a terrific vitamin supplement that is helping me.

The immune system gets overwhelmed and the candidiasis grows, that is why so many people with AIDS and cancer get yeast infections as well. Find the root problem, the cause of the immune system failure, and you can cure yourselves.

For me, I believe I had parasites, and leaky gut from taking too much Motrin for a foot problem. The Motrin tore up my gut, making me vulnerable to the leaky gut and parasites, that I will never eat sushi again! I only started developing fungus of any kind when I was prescribed synthetic sex steroids and of course at the same time I was losing blood in menstrual flooding which made me even more susceptible to the fungus the drugs introduced.

It is an attempt, I hope, which helps some people, taking them logically through what has happened to me and how easy it is to be tricked into thinking symptoms are caused by natural causes and not by prescribed drugs. Of course, once it’s dawned on you, it is simple to see and there’s ample proof. But, the journey towards that realization for me has been one of painful experience. And yes, I believe too that candidiasis, if one word can sum up various fungi and yeasts, is a symptom!



Source by Angie Lindsey

xandoblogs

An open minded personality.. fun to be with, because of my positive vibes. God fearing, for without God I am nothing.. Moved with compassion when dealing with you, not selfish or self-centered...

Leave a Reply

Your email address will not be published.

error

Enjoy this blog? Please spread the word :)